# SDR ABXA20200803194

- Difficulty date: September 28, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 94,597 hours, 43,280 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 148T2610102
- Condition: Buckled
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO NR-42871 AFT SIDE OF AFT PRESSURE BULKHEAD JUST BELOW TEAR STRAP TS6 AT RADIAL STIFFENER RS17 SKIN BUCKLED AT MULTIPLE RIVET LOCATIONS, REF ABX-REA-5380-64028-00.
